# SDR YENA2023042100429

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N3121J
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55199
- Aircraft time: 14 hours, 7 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1303, BOS-PHX. (AIRCRAFT DECLARED AN EMERGENCY) ' SLATS FAILED PRIOR TO LANDING. ECL FAILED TO CORRECT THE FAILURE. DURING APPROACH WE DISCOVERED THE FLAPS EXTENDED NORMALLY BUT THE SLATS NEVER DEPLOYED. NORMAL LANDING WITH REF + 15; REF TASK BD500-A-K05-50-27-02AAA-310A-A FOR INSP. PERFORMED VISUAL INSP. OF SLAT ACTUATORS TORQUE LIMITERS ON LH WING AND RH WING. FOUND LH WING SLAT ACTUATOR TORQUE LIMITER TRIPPED. RESET MANUALLY & PERFORMED OPS CHECK OF FLAP AND SLAT SYS PER AMP BD500-A-J27-50-00-01AAA-320A-A. THE OPS CHECK IS GOOD. NO TRIPS WERE NOTED ON SLAT #3. A/C IS OKAY FOR CONTINUED SERVICE.
